# SDR COMA9960563

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 6003401717
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 IS CRACKED AT RBL 9 OUTBOARD SIDE.  PERFORMED A MAJOR REPAIR, FABRICATED AND INSTALLED A REPAIR ANGLE AT FS 280, RBL 9 IAW WVAC EO 601R-53-0394.
